We consider the partial transpose of the spin reduced density matrix of two disjoint blocks in spin chains admitting a representation in terms of free fermions, such as XY chains. We exploit the solution of the model in terms of Majorana fermions and show that such partial transpose in the spin variables is a linear combination of four Gaussian fermionic operators. This representation allows to explicitly construct and evaluate the integer moments of the partial transpose. We numerically study critical XX and Ising chains and we show that the asymptotic results for large blocks agree with conformal field theory predictions if corrections to the scaling are properly taken into account.

Partial transpose of two disjoint blocks in XY spin chains / Coser, Andrea; Tonni, Erik; Calabrese, Pasquale. - In: JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT. - ISSN 1742-5468. - 2015:8(2015), pp. 1-25. [10.1088/1742-5468/2015/08/P08005]

Partial transpose of two disjoint blocks in XY spin chains

Coser, Andrea;Tonni, Erik;Calabrese, Pasquale
2015

Abstract

We consider the partial transpose of the spin reduced density matrix of two disjoint blocks in spin chains admitting a representation in terms of free fermions, such as XY chains. We exploit the solution of the model in terms of Majorana fermions and show that such partial transpose in the spin variables is a linear combination of four Gaussian fermionic operators. This representation allows to explicitly construct and evaluate the integer moments of the partial transpose. We numerically study critical XX and Ising chains and we show that the asymptotic results for large blocks agree with conformal field theory predictions if corrections to the scaling are properly taken into account.
2015
8
1
25
P08005
https://doi.org/10.1088/1742-5468/2015/08/P08005
https://arxiv.org/abs/1503.09114
Coser, Andrea; Tonni, Erik; Calabrese, Pasquale
File in questo prodotto:
File Dimensione Formato  
Coser_2015_J._Stat._Mech._2015_P08005.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 1.32 MB
Formato Adobe PDF
1.32 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
1503.09114v1.pdf

accesso aperto

Descrizione: Preprint does not differ much from the accepted version
Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 1.9 MB
Formato Adobe PDF
1.9 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/32567
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 35
  • ???jsp.display-item.citation.isi??? 30
social impact